Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 6:14 AM CDT for Vermilion County, Illinois. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 6:14 AM CDT (11:14 UTC)
- Expired
- Apr 8, 2015, 6:59 AM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vermilion County, IL
The radar
The Indianapolis radar (KIND), 129 km from the middle of the area, began a volume at 11:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 6:30 AM CDT | HAIL 0.75 | Danville, IL | DIME SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS53 KILX 081114
SVRILX
ILC183-081215-
/O.NEW.KILX.SV.W.0009.150408T1114Z-150408T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
614 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 715 AM CDT
* AT 608 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH
OF OGDEN...AND MOVING EAST AT 35 MPH. ANOTHER SEVERE THUNDERSTORM
WAS LOCATED 2 MILES EAST OF CHAMPAIGN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DANVILLE...RANKIN...OAKWOOD...POTOMAC...CATLIN...RIDGE FARM...
GEORGETOWN...WESTVILLE...TILTON...ROSSVILLE...HOOPESTON...
JAMAICA...INDIANOLA...COLLISON...MIDDLE FORK WILDLIFE AREA...
KICKAPOO STATE PARK...HENNING...VERMILION COUNTY AIRPORT...BISMARCK
AND ALVIN.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 198 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3989 8754 3988 8794 4049 8793 4049 8753
TIME...MOT...LOC 1113Z 260DEG 32KT 4021 8787
HAIL...1.00IN
WIND...60MPH
$$
SMITH1 follow-up statement
551 WWUS53 KILX 081159 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 659 AM CDT WED APR 8 2015 ILC183-081209- /O.CAN.KILX.SV.W.0009.000000T0000Z-150408T1215Z/ VERMILION IL- 659 AM CDT WED APR 8 2015 ...THE SEVERE THUNDERSTORM WARNING FOR VERMILION COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3989 8754 3988 8794 4049 8793 4049 8753 TIME...MOT...LOC 1159Z 260DEG 32KT 4028 8734 $$ SMITH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:56 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 8, 2:56 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 256 AM CDT Wed Apr 8 2015 .SHORT TERM...(Today) ISSUED AT 255 AM CDT WED APR 8 2015 Latest surface analysis indicates the frontal boundary that was holding stationary over south central Illinois has shifted further north early this morning as a weak wave of low pressure was approaching west central Illinois. Scattered convection has been occurring north of the boundary over parts of east central Iowa east into our far northern counties with some nickel hail reported over the past hour around Lacon in Marshall county. We expect the scattered convection to continue into the morning hours as the wave rides east along the boundary. As the surface low shifts to our east later this morning, there may actually be a southward push to the front which is going to cause some significant problems with respect to the afternoon temperatures, especially along and north of I-74. The latest HRRR does indicate another weak wave forming to our west along the boundary early this afternoon with another complex of storms approaching west central IL. Not sure if this particular complex of storms will ride along the boundary into central Illinois or dive more southeast into the higher instability air mass south of the front. POPs will increase again this afternoon in response to this secondary wave approaching from the west. Severe potential increases this afternoon thru this evening as the boundary gets a push northward as the more significant shortwave pushes into the Plains. With the warm front expected to edge across the area this afternoon and evening, damaging wind gusts, large hail and isolated tornadoes will all be possible. The tornado threat looks tied more into areas along and just north of the warm front later this afternoon and evening. Coolest temps north of I-74 where more of an easterly flow will prevail, while south of the boundary, a blend of the MET/MAV guid seems reasonable at this point. && .LONG TERM...(Tonight through Tuesday) ISSUED AT 255 AM CDT WED APR 8 2015 Severe weather threat through Thursday evening continues to dominate the first part of the forecast. Current upper low moving into northwest Nevada will open up but remain a fairly sharp wave as it traverses the Plains on Thursday. This will help develop a surface low over western Kansas this evening, which will surge northeast and shove the frontal boundary back northward tonight. The trailing cold front will sweep from west to east across the state Thursday evening as a result. Convection to our southwest expected to expand northeastward into the mid-Mississippi Valley this evening. Latest SPC Day1 outlook extended the slight risk across the entire CWA, with an enhanced risk of severe storms from basically Springfield-Peoria westward. This enhanced risk covers the entire area on Thursday, with high-resolution models focusing on the mid-afternoon through early evening time frame as the best potential in our area. Short period of cooler and drier weather on tap for the first part of the weekend, as high pressure drifts across the Midwest. However, longer range models showing extended periods of rain chances early next week. The GFS and ECMWF have a sizable range on the position of a frontal boundary that will be setting up Sunday night and Monday, both starting off roughly along I-70 but the GFS shows a much stronger surge to the north by Tuesday. However, with both favoring some sort of precip, have kept healthy rain chances in the forecast for early next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) ISSUED AT 1155 PM CDT TUE APR 7 2015 A stationary front extending across central IL, just north of I-70, is forecast to drift slowly northward overnight, in response to the approach of a weakening low pressure center across Missouri. The surface low and associated 500mb shortwave will help trigger showers and storms in central IL the rest of the night. A complex of storms has already developed west of PIA in SE Iowa. The track of those storms looks to be just NW of PIA airport. However, the HRRR and NCEP 4km WRF show additional development is expected to the SE of the current storms. The new storms should affect PIA and BMI between 07z and 12z, with the southern extend possibly affecting the other terminal sites during that time. SPI/DEC/CMI sites have returned to MVFR cloud heights. PIA/BMI have remained LIFR due to 200ft cigs. BMI with vis now at 1/2sm FG. Clouds are forecast to remain status quo for much of the night, with some improvement as storms/showers pass near the terminals. The weakening low pressure is still progged to advance across central IL through early morning, dissipating before it reaches Indiana. That will keep storm chances going through around 12z. Additional storms are forecast to arrive tomorrow evening, per the 4km WRF. ESE winds of 10-15kt will continue at 8-12kt overnight, with wind directions highly dependent on how far north the stationary front drifts by morning. Winds tomorrow morning could become variable under the front, and eventually prevail from the N for PIA and southwest for BMI/SPI/DEC/CMI. The GFS and NAM have differing wind solutions, but went closer to the NAM with this set of TAFs. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Smith LONG TERM...Geelhart AVIATION...Shimon
Hazardous weather outlook, Apr 8, 6:05 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 605 AM CDT WED APR 8 2015 ILZ027>031-037-091100- KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL OCCUR THIS MORNING...MAINLY THROUGH ABOUT 10 AM. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...AND BECOME MORE NUMEROUS TONIGHT. THESE THUNDERSTORMS MAY BE SEVERE... ESPECIALLY THIS EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT... ALTHOUGH DAMAGING WINDS AND A COUPLE TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON... EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE WITH THE STORMS ON THURSDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS LIKELY...ESPECIALLY BETWEEN 2 PM AND 7 PM. ILZ036-040>042-047>051-091100- CASS-FULTON-LOGAN-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...AND BECOME MORE NUMEROUS TONIGHT. THERE IS A GOOD CHANCE THESE STORMS WILL BECOME SEVERE THIS THIS EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT...ALTHOUGH DAMAGING WINDS AND TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON... EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE WITH THE STORMS ON THURSDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING... MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS ALSO LIKELY...ESPECIALLY BETWEEN 2 PM AND 9 PM. ILZ038-043>046-053-091100- CHAMPAIGN-DE WITT-MACON-MCLEAN-PIATT-VERMILION- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE INTENSE LIGHTNING AND LARGE HAIL. AREAS EAST OF I-57 ARE MOST AT RISK. ADDITIONAL THUNDERSTORMS WILL DEVELOP LATER TODAY...AND BECOME MORE NUMEROUS TONIGHT. THERE IS A CHANCE THAT THESE STORMS MAY BECOME SEVERE AS WELL. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...ALTHOUGH A FEW STORMS MAY ALSO PRODUCE TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY LATE THURSDAY AFTERNOON AND ESPECIALLY THURSDAY EVENING...AS A COLD FRONT SWEEPS THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A THREAT FROM SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 8 AM...AND IS ALSO POSSIBLE THIS EVENING. IN ADDITION...SPOTTER ACTIVATION ON THURSDAY IS LIKELY BETWEEN 5 PM AND 11 PM. ILZ052-054>057-061>063-066>068-071>073-091100- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH A GREATER CHANCE TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER...A TORNADO OR TWO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY LATE THURSDAY AFTERNOON AND ESPECIALLY THURSDAY EVENING...AS A COLD FRONT SWEEPS THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE. MINOR FLOODING IS LIKELY TO DEVELOP IN AREAS ALONG THE WABASH RIVER...THURSDAY NIGHT AND FRIDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A THREAT FROM SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. IT IS ALSO LIKELY LATE THURSDAY AFTERNOON AND EVENING...BETWEEN 5 PM AND 11 PM. GEELHART
In the hours before
Local storm report, Apr 8, 5:24 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM HAIL BLOOMINGTON 40.48N 88.97W
04/08/2015 E1.00 INCH MCLEAN IL PUBLIC
QUARTER SIZE HAIL JUST SOUTHEAST OF BLOOMINGTON. REPORT
VIA TWITTER.
&&
ALWLocal storm report, Apr 8, 5:27 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN NORMAL 40.52N 89.00W
04/08/2015 M1.13 INCH MCLEAN IL MESONET
RECEIVED 1.13 INCHES OF RAIN TOTAL WITH THUNDERSTORM,
ALONG WITH PEA SIZE HAIL.
&&
ALWLocal storm report, Apr 8, 5:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL 1 E CLINTON 40.15N 88.94W
04/08/2015 E1.00 INCH DE WITT IL TRAINED SPOTTER
&&
ALWLocal storm report, Apr 8, 5:38 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
538 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HAIL LANE 40.13N 88.85W
04/08/2015 E1.00 INCH DE WITT IL MESONET
SWOP REPORT
&&
ALWLocal storm report, Apr 8, 6:09 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
609 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
04/08/2015 M1.90 INCH TAZEWELL IL CO-OP OBSERVER
STORM TOTAL IN AN HOUR AND A HALF
&&
ALWLocal storm report, Apr 8, 6:11 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL 3 SW FISHER 40.29N 88.39W
04/08/2015 E1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
&&
ALWThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:05 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 55 min |
| Apr 8, 1:43 AM CDT | Special Weather Statement | ILX | Knox | 47 min |
| Apr 8, 2:14 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 61 min |
| Apr 8, 3:13 AM CDT | Special Weather Statement | ILX | Marshall | 32 min |
| Apr 8, 3:18 AM CDT | Severe Thunderstorm Warning | ILX | Marshall | 27 min |
| Apr 8, 3:26 AM CDT | Special Weather Statement | ILX | Woodford | 64 min |
| Apr 8, 3:53 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 22 min |
| Apr 8, 3:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 46 min |
| Apr 8, 4:02 AM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Apr 8, 4:14 AM CDT | Special Weather Statement | ILX | Peoria, Woodford | 61 min |
| Apr 8, 4:24 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 66 min |
| Apr 8, 4:30 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 16 min |
| Apr 8, 4:56 AM CDT | Special Weather Statement | ILX | DeWitt | 64 min |
| Apr 8, 5:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 33 min |
| Apr 8, 5:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 44 min |
| Apr 8, 5:54 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| Apr 8, 6:24 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 56 min |
| Apr 8, 6:51 AM CDT | Areal Flood Advisory | ILX | Coles | 6 hr |
| Apr 8, 7:32 AM CDT | Severe Thunderstorm Warning | ILX | Coles | 28 min |
| Apr 8, 1:27 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 31 min |
| Apr 8, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 42 min |
| Apr 8, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 35 min |
| Apr 8, 2:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 26 min |
| Apr 8, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 17 min |
| Apr 8, 3:17 PM CDT | Flash Flood Watch | ILX | Clark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more | 32 hr |
| Apr 8, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 31 min |
| Apr 8, 4:05 PM CDT | Flash Flood Warning | ILX | Lawrence, Richland | 6 hr |
| Apr 8, 4:45 PM CDT | Special Weather Statement | ILX | Richland | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.